MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS; CATHETER, ULTRASOUND, INTRAVASCULAR

BOSTON SCIENTIFIC CORPORATION OPTICROSS; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number 8655
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a catheter issue occurred.The opticross imaging catheter was advanced for intravascular ultrasound (ivus) examination of the 80% target lesion.During the procedure, upon removal of the device, the distal part of the ivus catheter detached at 28cm distal.This part became trapped in the y key that connects to the guide catheter hub.The y key was removed where the detached part was trapped.The device was completely removed from the patients body and the procedure was completed using another device of the same type.No patient complications were reported.

Brand Name
OPTICROSS
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19163437
Report Number2124215-2024-23382
Device Sequence Number7856007
Product Code OBJ
UDI-Device Identifier08714729841531
UDI-Public08714729841531
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/23/2024
Device Model Number8655
Device Catalogue Number8655
Device Lot Number0032280655
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/03/2024
Initial Report FDA Received Date04/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale